# SDR EXFA2025120800728

- Difficulty date: October 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N553BW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258570
- Aircraft time: 13,891 hours, 9,419 cycles
- Engine: Hnywl TFE73150R
- Engine time: 13,276 hours, 8,667 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 257SF7325
- Condition: Cracked
- Location: Hyd System
- Part time: 13,891 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, CREW NOTED HYDRAULIC LOW PRESSURE LIGHTS ON, ENGINES 1 AND 2 WITH A HYDRAULIC PRESSURE OF 2300 PSI.  CREW DIVERTED TO AN ALTERNATE AIRPORT EXTENDING LANDING GEAR MANUALLY PRIOR TO LANDING.
